# SDR QXEA200400887

- Difficulty date: December 13, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 7,993 hours, 8,717 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Condition: Worn
- Location: Aft Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT ENTRY STAIR CARRIAGE ASSEMBLY TRACK IS WORN THIN ON THE INBOARD UPPER FLANGE NEAR AFT EDGE OF AFT ENTRY DOOR.  REPAIRED IAW Q400 SRM 51-41-00 AND SRM 52-12-31-400-803.
